MathSciNet Relay Station
MathSciNet bibliographic data
MR284682 (44 #1906) 34.95
Billotti, J. E.; LaSalle, J. P. Dissipative periodic processes. Bull. Amer. Math. Soc. 77 1971 1082–1088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement